# SDR AALA20140209009

- Difficulty date: February 9, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 83,579 hours, 13,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS ABOVE FLOOR LEVEL ON MID GALLEY RT WALL ARE DAMAGED.  REPLACED LUMINATOR BASE & REINSTALLED LENS,  OPERATIONS CHECKED NORMAL.
